Minimax Estimation of Kernel Mean Embeddings

2017

Article

ei


Author(s): Tolstikhin, Ilya and Sriperumbudur, Bharath and Muandet, Krikamol
Journal: Journal of Machine Learning Research
Volume: 18
Pages: 1--47
Year: 2017

Department(s): Empirical Inference
Bibtex Type: Article (article)

State: To be published

BibTex

@article{TolSriMua17,
  title = {Minimax Estimation of Kernel Mean Embeddings},
  author = {Tolstikhin, Ilya and Sriperumbudur, Bharath and Muandet, Krikamol},
  journal = {Journal of Machine Learning Research},
  volume = {18},
  pages = {1--47},
  year = {2017}
}